# SDR SWIA200210995

- Difficulty date: June 27, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,102 hours, 46,615 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Cover
- Condition: Out Of Position
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF WHEN LEFT ENGINE FEATHERED ON TAKEOFF ROLL.  INSPECTED AND FOUND SWITCH COVER FOR LEFT ENGINE ELECT FEATHER INTERFERING WITH THE SWITCH.  REPOSITIONED SWITCH COVER AND ENSURED CLEARANCE ON SWITCH.  PERFORMED EXTENSIVE GROUND RUNS WITH NO FURTHER INCIDENTS OF AUTO FEATHER.  OPS CHECK GOOD.
